共 50 条
- [42] A degree one Borsuk-Ulam theorem [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2000, 61 (02) : 267 - 268
- [46] Some generalizations of the Borsuk-Ulam Theorem [J]. PUBLICATIONES MATHEMATICAE-DEBRECEN, 2011, 78 (3-4): : 583 - 593
- [47] GENERALIZATION OF BORSUK-ULAM THEOREM ON ANTIPODES [J]. BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES MATHEMATIQUES ASTRONOMIQUES ET PHYSIQUES, 1978, 26 (02): : 157 - 162
- [48] The Borsuk-Ulam theorem for general spaces [J]. ARCHIV DER MATHEMATIK, 2003, 81 (01) : 96 - 102
- [50] Local Borsuk-Ulam, Stability, and Replicability [J]. PROCEEDINGS OF THE 56TH ANNUAL ACM SYMPOSIUM ON THEORY OF COMPUTING, STOC 2024, 2024, : 1769 - 1780